# SDR CA070529004

- Difficulty date: May 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 4,852 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S7D524007
- Condition: Loose
- Location: De-Ice System
- Part time: 55 hours, 73 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LT HORIZONTAL STAB DE-ICE BOOT APPEARS LOOSE. MAINTENANCE INSPECTED THE BOOT AND FOUND THE DE-ICER BOOT HAD COME LOOSE FROM THE AIRCRAFT AT THE AFT EDGES. THE ADHESIVE (3M 1300L) DID NOT SECURE THE DEICER BOOT TO STAB.  THE DEICER BOOT WAS RECENTLY REPLACED UNDER WORK ORDER 15249. TIME ON PART 54.6 HOURS AND 73 LANDINGS. DEICER BOOT REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070529004)
